Open Access
Translator Disclaimer
2002 Morphismes injectifs entre groupes d'Artin–Tits
Eddy Godelle
Algebr. Geom. Topol. 2(1): 519-536 (2002). DOI: 10.2140/agt.2002.2.519


We construct a family of morphisms between Artin–Tits groups which generalise the ones constructed by J. Crisp in [Injective maps between Artin groups, Proceedings of the Special Year in Geometric Group Theory, Berlin, (1999), 119–138]. We show that their restrictions to the positive Artin monoids respect normal forms, and that for Artin–Tits groups of type FC, these morphisms are injective. The proof of the second result uses the Deligne Complex, and the normal cube paths constructed in [G. Niblo and L. Reeves, The geometry of cube complexes and the complexity of their fundamental groups, Topology 37 (1998) 621–633] and [J.A. Altobelli and R. Charney, A geometric Rational Form for Artin Groups of FC type, Geom. Dedicata, 79 (2000) 277–289].


Download Citation

Eddy Godelle. "Morphismes injectifs entre groupes d'Artin–Tits." Algebr. Geom. Topol. 2 (1) 519 - 536, 2002.


Received: 11 October 2001; Accepted: 20 June 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 1001.20033
MathSciNet: MR1917065
Digital Object Identifier: 10.2140/agt.2002.2.519

Primary: 20F36
Secondary: 20F32, 57M07

Rights: Copyright © 2002 Mathematical Sciences Publishers


Vol.2 • No. 1 • 2002
Back to Top